# SDR ABXA030434

- Difficulty date: October 28, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 55,231 hours, 66,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 99234178
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE CRACKED AND HAD SHEARED RIVETS FS 696 RIGHT BUTTLINE 44.  REMOVED AND REPLACED ANGLE IAW DC-9 SRM.
